# SDR UPS04242072

- Difficulty date: March 9, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,254 hours, 50,915 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Condition: Corroded
- Location: Tail Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TAIL SKID DOOR RIGHT LWR FRAME IS CORRODED ON INNER SURFACE.  REPLACED TAIL SKID DOOR IAW MM 32-71-61.
